# SDR SWIA200717856

- Difficulty date: January 16, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 8,327 hours, 7,349 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Aft Equip Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIP BAY ANGLE IS CRACKED RT BELOW THE RIGHT PACK (PART OF THE PACK AND HYD EQUIP MOUNTING STRUCTURE, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW ANGLE AFT EQUIPMENT BAY AT RT PACK HYD MOUNT STRUCTURE AS PER CRJ200 SRM 51-42-06 PG 10-19.
